MathSciNet Relay Station
MathSciNet bibliographic data
MR2072830 34B16 (34B15 34B18)
Liu, Yansheng Multiple positive solutions of nonlinear singular boundary value problem for fourth-order equations. Appl. Math. Lett. 17 (2004), no. 7, 747–757.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement